# SDR DALA2024120211372

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 59,302 hours, 42,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Sta 1053
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER BELOW TEE FITTING STA 1053 LONGERON 30 AT AFT BULKHEAD. SUMMARY OF NRC 00563: CORROSION LEVEL 2. DOUBLER BELOW TEE FITTING STA 1053 LONGERON 30 AT AFT BULKHEAD WAS REPLACED PER B717 SRM 53-20-08-0I PROCEDURE 2 AND 51-41-05-0G. (LP #0684614)
